Skip to Main content Skip to Navigation
Journal articles

Financement optimal de la solvabilité d'un assureur

Document type :
Journal articles
Complete list of metadata

https://hal-sciencespo.archives-ouvertes.fr/hal-03567754
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Saturday, February 12, 2022 - 4:51:47 AM
Last modification on : Friday, March 25, 2022 - 3:31:34 AM
Long-term archiving on: : Friday, May 13, 2022 - 6:05:25 PM

File

bulletin-fr-actuariat.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Guillaume Plantin. Financement optimal de la solvabilité d'un assureur. Bulletin français d'actuariat, 1999, 3 (6), pp.1 - 14. ⟨hal-03567754⟩

Share

Metrics

Record views

1

Files downloads

0